3 doctors weighed in:

Got r side laparascopic inguinal hernia surgery 3 days ago and I took my last oxycodone-acetaminophen pill yesterday but now my scrotum itches. Ideas?

3 doctors weighed in
Dr. Herman Hammerstead
Surgery - Trauma
1 doctor agrees

In brief: Side effect of Oxy

Probably side effect of oxy, will pass.
Change analgesic to ibuprofen and benedryl may help itching

In brief: Side effect of Oxy

Probably side effect of oxy, will pass.
Change analgesic to ibuprofen and benedryl may help itching
Dr. Herman Hammerstead
Dr. Herman Hammerstead
Thank
1 doctor agrees

In brief: Med reaction poss

Could be reaction to pain med.
Try some Benadryl (diphenhydramine) and topical hydrocortisone cream applied twice a day for couple days. Should help! Live healthy. Stay positive. Be well.

In brief: Med reaction poss

Could be reaction to pain med.
Try some Benadryl (diphenhydramine) and topical hydrocortisone cream applied twice a day for couple days. Should help! Live healthy. Stay positive. Be well.
Dr. Stephen Jarrard
Dr. Stephen Jarrard
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors